Medical Questions > Mens Health > Birth Control - Men Forum

menses did not stared after taking i pill

hi doc.
i had unprotected sex with my grl frd on 23rd june..
and i gave her i pill on 25th of june approx within 48 hrs.. her last menses date was 1st of june
today is 27th june and her menses did n't started yet..
plz help me is this thing ok
Did you find this post helpful?
|

replied June 30th, 2011
Extremely eHealthy
if she took the i pill then don't worry. IT IS NOW 3 days after your post so how r things today?
|
Did you find this post helpful?

User Profile
replied July 1st, 2011
Community Volunteer
At this stage of her cycle, the I pill will interfere with her. Her cycle dates will likely change from now on, so it will take her a few cycles to figure out when it is expected. She might get some withdrawal bleeding around July 2. It is caused by the pill hormones, it is not her period.

Did you also buy some condoms while you got the I pill?
|
Did you find this post helpful?
Quick Reply